# SDR IPXA2016012498289

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 51,078 hours, 16,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CREW ENTRY DOOR EXTERIOR HANDLE DISARM LEVER DOES NOT FAIR WITH HANDLE IN THE STOWED POSITION CHECKED FLUSHNESS OF HANDLE IAW AMM 52-12-00-835-126, STEP D, 5, C. CHECKS GOOD AT THIS TIME.  SUSPECT THERE WAS ICE IN THE AREA PREVIOUSLY.
